# SDR DHL2000804130

- Difficulty date: March 29, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5520 · Elevator Structure
- Part: Flange
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER FLANGE CRACKED .25 INCH AT XE 221.00.  REMOVED CRACKED FLANGE PER SRM 51-1-21.  FABRICATED NEW FLANGE PER SRM 55-20-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW FLANGE PER SRM 51-1-21.
